MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE DOUBLE HIGH TIBIAL INSERT SZ 3 RIGHT 10MM; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE DOUBLE HIGH TIBIAL INSERT SZ 3 RIGHT 10MM; KNEE COMPONENT
Model Number KIDH310R
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to instability of his right knee.Poly insert was exchanged for a thicker size.Information received from will malatesta on 11/03/2020: product id and lot information.Components not revised: advance® primary femoral size 3 right porous product number: kftcpc3r lot batch: 1728111.Advance stature® femur size 4 left por product number: kftcpn4l lot batch: 1729076.Advance® biofoam® tibia base w/o screwholes size 3 product number: ktslfm31 lot batch: 1669461.

Brand Name
ADVANCE DOUBLE HIGH TIBIAL INSERT SZ 3 RIGHT 10MM
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10850632
Report Number3010536692-2020-00697
Device Sequence Number13599033
Product Code JWH
UDI-Device IdentifierM684KIDH310R1
UDI-PublicM684KIDH310R1
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K033890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberKIDH310R
Device Catalogue NumberKIDH310R
Device Lot Number1595218
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/03/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2020
Initial Report FDA Received Date11/17/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;